Jump to content
CrazyBoards.org

I don't know if this is the right place but...


Recommended Posts

I am doing ok on meds (Wellbutrin 2wks, Lamictal, Abilify) except I am OCDing a lot. Horrible intrusive thoughts and visions that freak me out and the urge to do silly things,this or that because if I don't something will happen to the children. Step on a crack....

I hate starting new meds because that usually happens the first few weeks before it stabilizes.

I don't know why they affect me like that, and it is usually the SSRIs but apparently Wellbutrin too. When I started Paxil or Prozac I was afraid I was going to hurt my dh because I kept having mean thoughts and then I would worry that he would get in an accident or something because of it.

I know this is totally irrational.

Does anyone else have that happen when they start meds or w/o meds? I haven't said anything to my therapist, I probably should. I just don't want to be commited or something LOL

I was taking Abilify at 10mg to counteract sleeping all the time but dropped it back to 5 because it didn't help. I don't know if that has anything to do with it.  I am not psychotic just Bipolar....I think.

Link to comment
Share on other sites

oh and I can't seem to make the thoughts go away just acknowledge them and say WTF until the next thought comes along.

For example: I went to get a drink of water in a glass. I thought about smashing the glass on the counter and cutting myself. Of course I didn't. Or something is out of place and I need to fix it or something will happen to the kids. That kind of thing. Really stupid stuff.

Link to comment
Share on other sites

Solstar, I have a lot of problems with OCD - mainly the O part, not so much the compulsions, but they still hang around at times. My former tdoc amped up my zoloft to 150, which is supposed to be therapeutic for OCD. However, not so great for bipolar. So he put me on a shitload of xanax to calm me down. My CURRENT tdoc definitely didn't agree with this, and I'm tapering down slowly on the zoloft. I'm now on Risperdal, I believe this is supposed to help. I'm a little in flux right now, since I'm going down on one, and up on the other. Thoughts were out of control this morning. Having the clenched jaw tunnel-vision that I know gets worse. Thank god I have an appt on wednesday.

It's so fucked up. Had to take that stupd MMPI test, it asked if I avoid cracks on the sidewalk. I put no, but in reality, it has to be every *other* crack. Doesn't matter the number of steps, but I have to walk crack, no-crack, crack, no-crack. Thinking about it, I must look a little bizzare, having to alter my pace to do this.

I think I've lost my point.

Link to comment
Share on other sites

I am doing ok on meds (Wellbutrin 2wks, Lamictal, Abilify) except I am OCDing a lot. Horrible intrusive thoughts and visions that freak me out and the urge to do silly things,this or that because if I don't something will happen to the children. Step on a crack....

I hate starting new meds because that usually happens the first few weeks before it stabilizes.

I don't know why they affect me like that, and it is usually the SSRIs but apparently Wellbutrin too. When I started Paxil or Prozac I was afraid I was going to hurt my dh because I kept having mean thoughts and then I would worry that he would get in an accident or something because of it.

I know this is totally irrational.

<{POST_SNAPBACK}>

i live with a bit of this on wellbutrin. the med seems to wake up my emotions but brings them closer to the surface. i think it does make me perseverate a bit (ok, alot) and definitely increases my anxiety. my emotions are more raw and i feel angrier at people and things, i cry at puppy commercials.....but the damn drug also energizes me which nothing else has done. i feel like i think alot (maybe way too much) but i do little else than wear myself down with all these thoughts. i probably could use soemthing else to balance things out a bit but i dont have a doctor that listens. anything short of a public meltdown and i am doing fine according to him. except for my weight. my pdoc diagnosed me as being overweight. he's a really perceptive guy.

i'm sorry, i'm babbling which isnt much help to you.

basically i find wellbutrin can turn all your switches on whether you need to have them on or not. i think the anger/anxiety issue can easily be related to wellbutrin. how high a dose are you on? perhaps going lower might help

i know nothing about the amblify or the lamictal or what effects they may be having on you.

talk to your doctor.

Link to comment
Share on other sites

  • 3 weeks later...

Ok it is happening again but now worse. I am pretty sure I have OCD. Which helps explain it but doesn't help it go away. Especially violent thoughts/images which freak me out then make me worry about them so I think about them more then they freak me out so I think about them more then they freak me out and so on.

I also keep getting urges to drive the car out into traffic when stopped at a red light and this fear that I will freak out in public or kill my children and stuff like that. I am especially dwelling on the maybe i could harm other people part. Well of course I couldn't but other people have freaked out and done it and I am thinking these thoughts so maybe I could too. Maybe they were thinking these thoughts and acted on them. It is driving me crazy.

Also that if I don't do XYZ something terrible will happen to my family.

Link to comment
Share on other sites

Hi Solstar,

These side effects must be disturbing and I must complement you for staying so level headed.   

I can't offer any advice other than to call your Pdoc without delay. You've done well to control the urges, but there is no reason to take chances with hurting yourself or the kids.

Best,

A.M.

Link to comment
Share on other sites

It is looking like obsessions happening due to a bad reaction w/ one of the meds and stress. Probably the Topamax since it happened when I titrated up but both can do it so I am supposed to cold turkey them both. They were a little concerned that I may need to go to the hospital but after describing the rest of what is going on it is looking more and more like extreme OCD. I am back on Abilify at a higher dose.

Now I just need to get this stuff out of my system and get back to normal.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...